# SDR REXA2017040100430

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RIGHT OF STGR 27 HAS CORROSION BETWEEN FRAMES 364 AND 349, IN THE FWD E&E BAY. REMOVED AND REPLACED DIAPHRAM RIGHT OF STGR 27, FR 364-FR 349 IAW SRM 51-42-06 + 51-42-21 OPS TEST OF THE MAIN AVIONICS DOOR IS GOOD IAW AMM 52-42-00-710-801.
